Hi- iam really worried about the darkness of my pennis and testesterone.there is no health problem,but color is growing dark.
can any one assist me for regaining the orignall color,or emove the darkness of skin.
Was it just the penis color? what about the rest of your body color. a couple of moths ago my penis color started to get really dark and a few weeks later the whole body color started to get darker. Scary stuff.
The skin in the regions you mention is normally dark as compared to skin elsewhere.
Do you have any other associated symptoms of itching, rash , etc.
It would not be advisable to scrub the area too hard as this would irritate the skin. You should try to avoid sweat collection in the areas, keep the areas clean, maintain good personal hygiene, wear lose comfortable clothes. Apply calamine lotion at the sites.
Consult a skin specialist for your complaints and discuss whether this is normal or whether a demyleininzing agent would help in your case.
Let us know about how you are doing and if you have any other doubts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.